MathSciNet Relay Station
MathSciNet bibliographic data
MR993030 47A68 (15A23 47B99)
Wu, Pei Yuan The operator factorization problems. Linear Algebra Appl. 117 (1989), 35–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement